# SDR UALA2012111906638

- Difficulty date: November 16, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 47,245 hours, 12,122 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF0533 AFT CARGO DOOR CUTOUT STA 1270 BETWEEN STR 30R-31R, BLENDED OUT AREA REQUIRES INSP PER ECRA 5361-01022 AT INTERVALS NOT TO EXCEED 300 CYCLES, PERM REPAIR BEFORE 11 OCT 2012.  MAJOR REPAIR ACCOMPLISHED: INSTALLED DOUBLER TRIPLER REPAIR PER REO-G15637 AND ECRA 5361-01029.  THIS REPAIR HAS 1ST STAGE APPROVAL.  AWAITING DTA FROM BOEING. N-R 30056.
